Please use this identifier to cite or link to this item:

Title: Impulsive coupled systems with generalized jump conditions
Authors: Minhós, Feliz
de Sousa, Robert
Keywords: impulsive coupled systems
L1 -Carathéodory functions
Green's functions
Schauder fixed point theory
elastically coupled double-string system
Issue Date: 2018
Publisher: Vilnius University
Citation: F. Minhós, R. de Sousa, Impulsive coupled systems with generalized jump conditions, Nonlinear Analysis: Modelling and Control, Vol. 23, No. 1, (2018) 103–119
Abstract: This work considers a second-order impulsive coupled system with full nonlinearities, generalized impulse functions and mixed boundary conditions. This is the first time where such coupled systems are considered with nonlinearities with dependence on both unknown functions and their derivatives, together impulsive functions given by more general framework allowing jumps on the both functions and both derivatives. The arguments apply the fixed point theory, Green’s functions technique, L1 -Carathéodory functions theory and Schauder’s fixed point theorem. An application to the transverse vibration system of elastically coupled double-string is presented in the last section.
ISSN: 1392-5113
Type: article
Appears in Collections:MAT - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
NA2318.pdf355.56 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois